# SDR IPXA10163793

- Difficulty date: December 6, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Inbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP LOWER SKIN DENT 18" FROM FWD EDGE.  THIS IS CLASSIFIED AS A MAJOR REPAIR. TRANSFERRED TO NR 355102. COMPLETED REPAIR IAW EO A300-5750-37685-B. THIS IS A PERMANENT REPAIR AND CLEARS D424774.
